MAUDE Adverse Event Report: OSCOR INC. VV-PLUG; PACEMAKER LEAD ADAPTOR

OSCOR INC. VV-PLUG; PACEMAKER LEAD ADAPTOR
Model Number VV-PLUG
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device used in treatment.The device was not returned for analysis, as the device remains implanted.The device remains in service for approximately 1 years, 9 months since the (b)(6) 2021 event date.There was no device performance related failure reported by the user.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.No further investigation is required.Based on the investigation, a capa is not required as there was no issue reported for the device performance or quality.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.
 
Event or Problem Description
It was reported that leads were explanted due to infection.There was no issue with vv-plug reported and vv-plug remains actively implanted.There was surgical intervention reported to explant the lead.No additional information available.No other serious injury reported.
 
Additional Manufacturer Narrative
Correction: h6 : correcting health effect - clinical code to 1930(unspecified infection).Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
VV-PLUG
Common Device Name
PACEMAKER LEAD ADAPTOR
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd
palm harbor FL 34683
MDR Report Key11880821
Report Number1035166-2021-00052
Device Sequence Number3632820
Product Code DTD
UDI-Device Identifier00885672008291
UDI-Public00885672008291
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K031164
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2021
Device Model NumberVV-PLUG
Device Catalogue NumberVV-PLUG
Device Lot NumberC4-14016
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/27/2021
Supplement Date Received by Manufacturer10/07/2021
Initial Report FDA Received Date05/25/2021
Supplement Report FDA Received Date10/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;